MAUDE Adverse Event Report: VYAIRE MEDICAL INC. AIRLIFE¿ BUBBLE HUMIDIFIER WITH 6 PSI PRESSURE RELIEF VALVE; HUMIDIFIER, RESPIRATORY GAS, (DIRECT PATIENT INTERFACE)

VYAIRE MEDICAL INC. AIRLIFE¿ BUBBLE HUMIDIFIER WITH 6 PSI PRESSURE RELIEF VALVE; HUMIDIFIER, RESPIRATORY GAS, (DIRECT PATIENT INTERFACE)
Model Number HUMIDIFIER EMPTY 6 PSI BLUE CAP 50/CS
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification:(b)(4).H3: 81 other ¿ at this time, the suspect device is not available for evaluation.Therefore, root cause has not been determined yet.However, we request a device history record review.The root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : the device is not available.
 
Event or Problem Description
It was reported to vyaire medical that the 002006 humidifier empty 6 psi blue cap 50/cs was incorrectly connected to the heater of a ventilator.At this time, there is no information regarding patient involvement associated with the reported event.

Brand Name
AIRLIFE¿ BUBBLE HUMIDIFIER WITH 6 PSI PRESSURE RELIEF VALVE
Common Device Name
HUMIDIFIER, RESPIRATORY GAS, (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 north riverwoods blvd
mettawa IL
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada vía de la producción
no. 85, parque undustrial
mexicali 21397
MX   21397
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key18428419
Report Number8030673-2024-00368
Device Sequence Number7771619
Product Code BTT
UDI-Device Identifier10190752114791
UDI-Public(01)10190752114791(10)Q2211210
Combination Product (Y/N)N
PMA/510(K) Number
K991484
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHUMIDIFIER EMPTY 6 PSI BLUE CAP 50/CS
Device Catalogue Number2006
Device Lot NumberQ2211210
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2023
Initial Report FDA Received Date01/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown